Tamsulosin 4mg was started by my aged father on 08/28/09. How long is acclimation?

Question is Closed Report Mark as Favorite

Answers (1)

10 Sep 2009

Tamsulosin can cause dizziness - especially when getting up from a sitting or lying position. How long this effect lasts, or how severe, depends on the individual patient. Taking tamsulosin at night can reduce the impact of these side effects. Extra care is needed if your father needs to get up in the night to use the bathroom.

From http://www.drugs.com/mtm/tamsulosin.html
Tamsulosin can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. You may feel dizzy when getting up from a sitting or lying position. Avoid standing up too quickly to keep from falling. Get up slowly and steady yourself to prevent a fall. Avoid drinking alcohol. It may increase dizziness caused by tamsulosin.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long do I need to take Tamsulosin hydrochloride 0.4mg for BPH?

... capsule daily. Since then I am taking the capsule regularly. I do not have the problem which I had before take the medicine. How long I have to ...

1 answer 22 Aug 2009

How long does tamsulosin stay in your system?

I have been taking .4mg of tamsulosin once daily for 1 month. How long does it stay in your system after you discontinue taking it?

1 answer 9 May 2011

Taking TAMSULOSIN 0.4mg, having ejection problem. if I stop taking medicine my function coming back?

currently taking 'TAMSULOSIN 0.4mg' and having those symptoms. 1) dizzy 2) stuffy nose 3) ejection problem those symptoms are not severe.. ...

0 answers 22 Feb 2012

How long should it take before I see positive results from Tamsulosin 0.4 mg?

I have been taking Tamsulosin 0.4 mg for about 13 days. I am trying to lessen the amount of times I urinate everyday, especially at night.

0 answers 26 Mar 2012

Using dutasteride may increase your risk of developing prostate cancer. This extract is from?

... FDA.in my case,Urologist ruled out possibility of Cancer. Should i continue with Combination drug like Veltam plus,having dutasteride-0.5mg + ...

0 answers 26 Sep 2013